Alert archive / Florida / Red Flag Warnings in 2008
Red Flag Warning 8, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this red flag warning at Jan 27, 2008, 3:00 AM EST for Sumter County, Florida. It took effect at Jan 27, 2008, 12:00 PM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 27, 2008, 3:00 AM EST (08:00 UTC)
- In effect from
- Jan 27, 2008, 12:00 PM EST
- Expired
- Jan 27, 2008, 6:00 PM EST
- In force
- 6 hr
- Issued by
- NWS Tampa Bay, FL
County Sumter County, FL
The radar
The Tampa radar (KTBW), 116 km from the middle of the area, began a volume at 08:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 00:00Z, 8.0 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 939 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 251 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTBW 270800 RFWTBW RED FLAG WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 300 AM EST SUN JAN 27 2008 ...CRITICAL FIRE WEATHER CONDITIONS FOR LEVY AND SUMTER COUNTIES THIS AFTERNOON... .HIGH PRESSURE TO THE NORTH WILL USHER IN COOLER AND DRIER CONDITIONS TO TO AREA TODAY. FLZ042-048-049-051-052-272115- /O.CAN.KTBW.FW.A.0008.080127T1700Z-080127T2300Z/ /O.NEW.KTBW.FW.A.0009.080128T1700Z-080128T2300Z/ CITRUS-HERNANDO-PASCO-HILLSBOROUGH-POLK- 300 AM EST SUN JAN 27 2008 ...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON... ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT MONDAY AFTERNOON. THE FIRE WEATHER WATCH HAS BEEN CANCELLED. A COOLER AND DRIER AIRMASS WILL INFILTRATE THE AREA TODAY WITH AFTERNOON RH VALUES DIPPING INTO THE UPPER 30S TO LOWER 40S. THIS MEANS CONDITIONS ARE NOT ANTICIPATED TO REACH CRITICAL LEVELS. DRY AIR WILL ONCE AGAIN BE IN PLACE FOR MONDAY WITH CRITICAL RH VALUES POSSIBLE. THEREFORE...A FIRE WEATHER WATCH IS IN EFFECT FOR MONDAY AFTERNOON. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. $$ FLZ039-043-272115- /O.UPG.KTBW.FW.A.0008.080127T1700Z-080127T2300Z/ /O.NEW.KTBW.FW.W.0008.080127T1700Z-080127T2300Z/ /O.NEW.KTBW.FW.A.0009.080128T1700Z-080128T2300Z/ LEVY-SUMTER- 300 AM EST SUN JAN 27 2008 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EST THIS AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT MONDAY AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. SEVERAL HOURS OF RH VALUES OF 35 PERCENT OR LESS ARE EXPECTED TODAY...WITH THE FOCUS ACROSS LEVY COUNTY DURING THE AFTERNOON. IN ADDITION HIGH PRESSURE WILL KEEP DRY AIR IN PLACE FOR MONDAY WITH ANOTHER ROUND OF CRITICAL CONDITIONS EXPECTED MONDAY AFTERNOON. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. $$ FLZ050-055>057-060>062-065-272115- /O.NEW.KTBW.FW.A.0009.080128T1700Z-080128T2300Z/ PINELLAS-MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 300 AM EST SUN JAN 27 2008 ...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT MONDAY AFTERNOON. HIGH PRESSURE TO THE NORTH WILL SPREAD A COOL AND DRY AIRMASS INTO THE AREA BOTH TODAY AND MONDAY. RH VALUES WILL APPROACH CRITICAL THRESHOLDS MONDAY AFTERNOON...THUS A WATCH HAS BEEN ISSUED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. $$
3 follow-up statements
000 WWUS82 KTBW 270818 RFWTBW RED FLAG WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 318 AM EST SUN JAN 27 2008 CORRECTED TO REMOVE SUMTER COUNTY FROM RED FLAG WARNING. ...CRITICAL FIRE WEATHER CONDITIONS FOR LEVY COUNTY THIS AFTERNOON... .HIGH PRESSURE TO THE NORTH WILL USHER IN COOLER AND DRIER CONDITIONS TO TO AREA TODAY. FLZ043-272030- /O.CAN.KTBW.FW.W.0008.080127T1700Z-080127T2300Z/ /O.CON.KTBW.FW.A.0009.080128T1700Z-080128T2300Z/ SUMTER- 318 AM EST SUN JAN 27 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON... ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS CANCELLED THE RED FLAG WARNING. A FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON. RH VALUES WILL DROP INTO THE MID 30S TODAY...BUT WILL REMAIN IN THE UPPER 30S FOR THE MAJORITY OF THE AFTERNOON. THE PREVIOUS ISSUANCE LISTING SUMTER IN THE RED FLAG WARNING WAS IN ERROR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. $$ FLZ039-272030- /O.CON.KTBW.FW.W.0008.080127T1700Z-080127T2300Z/ /O.CON.KTBW.FW.A.0009.080128T1700Z-080128T2300Z/ LEVY- 318 AM EST SUN JAN 27 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON. A COOLER AND DRIER AIRMASS WILL INFILTRATE THE AREA TODAY WITH AFTERNOON RH VALUES DIPPING INTO THE UPPER 30S TO LOWER 40S. THIS MEANS CONDITIONS ARE NOT ANTICIPATED TO REACH CRITICAL LEVELS. DRY AIR WILL ONCE AGAIN BE IN PLACE FOR MONDAY WITH CRITICAL RH VALUES POSSIBLE. THEREFORE...A FIRE WEATHER WATCH IS IN EFFECT FOR MONDAY AFTERNOON. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. $$ FLZ042-048>052-055>057-060>062-065-272030- /O.CON.KTBW.FW.A.0009.080128T1700Z-080128T2300Z/ CITRUS-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-MANATEE-HARDEE- HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 318 AM EST SUN JAN 27 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON... A FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON. HIGH PRESSURE TO THE NORTH WILL SPREAD A COOL AND DRY AIRMASS INTO THE AREA BOTH TODAY AND MONDAY. RH VALUES WILL APPROACH CRITICAL THRESHOLDS MONDAY AFTERNOON...THUS A WATCH HAS BEEN ISSUED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. $$
000 WWUS82 KTBW 270819 RFWTBW RED FLAG WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 319 AM EST SUN JAN 27 2008 ...CRITICAL FIRE WEATHER CONDITIONS FOR LEVY COUNTY THIS AFTERNOON... .HIGH PRESSURE TO THE NORTH WILL USHER IN COOLER AND DRIER CONDITIONS TO TO AREA TODAY. FLZ039-272030- /O.CON.KTBW.FW.W.0008.080127T1700Z-080127T2300Z/ /O.CON.KTBW.FW.A.0009.080128T1700Z-080128T2300Z/ LEVY- 319 AM EST SUN JAN 27 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON. A COOLER AND DRIER AIRMASS WILL INFILTRATE THE AREA TODAY WITH AFTERNOON RH VALUES DIPPING INTO THE UPPER 30S TO LOWER 40S. THIS MEANS CONDITIONS ARE NOT ANTICIPATED TO REACH CRITICAL LEVELS. DRY AIR WILL ONCE AGAIN BE IN PLACE FOR MONDAY WITH CRITICAL RH VALUES POSSIBLE. THEREFORE...A FIRE WEATHER WATCH IS IN EFFECT FOR MONDAY AFTERNOON. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. $$ FLZ042-043-048>052-055>057-060>062-065-272030- /O.CON.KTBW.FW.A.0009.080128T1700Z-080128T2300Z/ CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-MANATEE- HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 319 AM EST SUN JAN 27 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON... A FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON. HIGH PRESSURE TO THE NORTH WILL SPREAD A COOL AND DRY AIRMASS INTO THE AREA BOTH TODAY AND MONDAY. RH VALUES WILL APPROACH CRITICAL THRESHOLDS MONDAY AFTERNOON...THUS A WATCH HAS BEEN ISSUED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. $$
000 WWUS82 KTBW 271849 RFWTBW RED FLAG WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 149 PM EST SUN JAN 27 2008 ...RED FLAG WARNING IN EFFECT FOR LEVY COUNTY UNTIL 6 PM EST THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FOR ALL OF WEST CENTRAL FLORIDA FROM 12 PM TO 6 PM EST MONDAY... .HIGH PRESSURE AND DRY AIR WILL CONTINUE MOVING INTO THE AREA TONIGHT AND MONDAY. THIS WILL SET THE STAGE FOR CRITICAL FIRE WEATHER CONDITIONS FOR LEVY COUNTY THE REST OF THIS AFTERNOON...AND FOR ALL OF WEST CENTRAL FLORIDA ON MONDAY. FLZ039-281200- /O.UPG.KTBW.FW.A.0009.080128T1700Z-080128T2300Z/ /O.NEW.KTBW.FW.W.0009.080128T1700Z-080128T2300Z/ /O.CON.KTBW.FW.W.0008.000000T0000Z-080127T2300Z/ LEVY- 149 PM EST SUN JAN 27 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM EST MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. HIGH PRESSURE AND DRIER AIR IS MOVING INTO THE AREA WITH AFTERNOON RELATIVE HUMIDITY VALUES DROPPING BELOW 35 PERCENT. IN ADDITION...WINDS WILL REMAIN UP AROUND 15 KNOTS THE REST OF THIS AFTERNOON. THE COMBINATION OF LOW RELATIVE HUMIDITY AND GUSTY WINDS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS THE REST OF THIS AFTERNOON...THUS A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST. DRY AIR WILL ONCE AGAIN BE IN PLACE FOR MONDAY WITH 4 OR MORE HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT EXPECTED. THEREFORE...A RED FLAG WARNING IS IN EFFECT FOR MONDAY AFTERNOON. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. $$ FLZ042-043-048>052-055>057-060>062-065-281200- /O.UPG.KTBW.FW.A.0009.080128T1700Z-080128T2300Z/ /O.NEW.KTBW.FW.W.0009.080128T1700Z-080128T2300Z/ CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-MANATEE- HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 149 PM EST SUN JAN 27 2008 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM EST MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. HIGH PRESSURE AND DRY AIR WILL CONTINUE MOVING INTO THE AREA TONIGHT AND MONDAY. THIS WILL SET THE STAGE FOR DANGEROUS FIRE WEATHER CONDITIONS ON MONDAY. A RED FLAG WARNING IS IN EFFECT MONDAY FOR ALL OF WEST CENTRAL FLORIDA FOR 4 OR MORE HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this red flag warning went out at Jan 27, 2:27 AM EST, 33 minutes earlier.
Area forecast discussion, Jan 27, 2:27 AM EST, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
227 AM EST SUN JAN 27 2008
.SYNOPSIS...WEAK LOW PRESSURE SYSTEM NEARING LANDFALL OVER WEST
CENTRAL FLORIDA AT THIS TIME. THIS LOW IS PART OF A TROUGH THAT
RUNS UP THE EASTERN SEABOARD TO ANOTHER LOW OFF THE NORTH CAROLINA
COAST. HIGH PRESSURE IS CENTERED OVER EAST TEXAS. ALOFT HAVE A
WEST TO NORTHWEST FLOW...SQUEEZED BETWEEN A TROUGH OVER WESTERN
PENNSYLVANIA AND RIDGING OVER THE BAY OF CAMPECHE.
&&
.SHORT TERM (TODAY-TUESDAY)...THE LOW WILL CLEAR THE FORECAST AREA
BY MID MORNING. HIGH PRESSURE BUILDING IN BEHIND IT WILL TURN OUR
WINDS NORTH. DESPITE CLEARING SKIES WILL SEE HIGH TEMPERATURES
SIMILAR TO YESTERDAY...A COUPLE OF DEGREES BELOW NORMAL. DRY AIR
FILTERING IN BEHIND THE FRONT WILL ALLOW TEMPERATURES TO DROP
QUICKLY AFTER SUNSET. READINGS WILL FALL TO NEAR FREEZING IN SOME
OF THE COLDER SPOTS IN THE NATURE COAST...BUT NOT EXPECTING LONG
ENOUGH DURATIONS TO ISSUE A WATCH AT THIS TIME.
DURING THE DAY MONDAY THE HIGH WILL MOVE TO A POSITION SOMEWHERE
OFF THE FLORIDA EAST COAST...WITH WEAK RIDGING ALOFT BUILDING IN
OVER THE CENTRAL GULF. EXPECTING CLEAR SKIES WITH TEMPERATURES
STILL A FEW DEGREES BELOW NORMAL. HIGH WILL STICK CLOSE ENOUGH
TUESDAY MORNING TO ALLOW FOR SOME GOOD RADIATIONAL COOLING. MAY
AGAIN SEE READINGS TOUCH FREEZING IN THE COLDER NORTHERN SPOTS.
THEN DURING THE DAY TUESDAY THE HIGH WILL SHIFT FAR ENOUGH EAST OF
US FOR WINDS TO VEER AROUND AND BRINGING A RETURN TO NORMAL
TEMPERATURES.
.LONG TERM (TUESDAY NIGHT-SATURDAY)...FORECAST MODEL AGREEMENT
REMAINS GOOD THROUGH MID WEEK WITH A STALLING FRONTAL BOUNDARY OVER
NORTHERN FLORIDA WEDNESDAY AND WEDNESDAY NIGHT. A MORE POTENT SYSTEM
IS EXPECTED TO IMPACT THE AREA FRIDAY INTO SATURDAY. THE TIMING OF
THIS SYSTEM HAS BEEN A BIT ERRATIC...WITH LATEST MODEL SOLUTIONS
FAVORING A SLOWER AND WEAKER ARRIVAL OVERNIGHT FRIDAY INTO SATURDAY.
TREND THE LAST TWO DAYS HAS BEEN FOR A FASTER FRONT ARRIVING FRIDAY
AFTERNOON. DUE TO THIS UNCERTAINTY HAVE NOT MADE MANY CHANGES TO THE
FORECAST FOR THE LATE WEEK PERIOD...KEEPING POPS IN THE FORECAST
BOTH FRIDAY AND SATURDAY.
&&
.AVIATION...MVFR CONDITIONS HAVE SETTLED INTO NORTHERN SITES FROM
KSRQ NORTHWARD...WITH VFR TO THE SOUTH. ISOLATED SHOWERS CONTINUE
FROM KSRQ NORTHWARD...WITH THE SHOWERS EXPECTED TO SHIFT SOUTHWARD
THROUGH THE OVERNIGHT HOURS INTO SUNDAY MORNING. A FRONTAL BOUNDARY
OVER NORTHERN FLORIDA WILL SWING THROUGH THE AREA BETWEEN 08-12Z
WITH MVFR AND POSSIBLY PERIODIC IFR CONDITIONS AFFECTING ALL SITES
AS LOW CEILINGS ARE ANTICIPATED ALONG AND JUST BEHIND THE FRONT. DRY
AIR WILL FILTER IN FROM THE NORTH BEHIND THE FRONT WITH A RETURN TO
VFR CONDITIONS EARLY SUNDAY AFTER 14Z.
&&
.MARINE...QUIKSCAT WINDS AT 0043Z HAD A MODERATE-SIZED AREA OF 20+
KNOT WINDS ON THE BACK SIDE OF THE LOW. SUBSEQUENT ASCAT PASS AT
0236Z HAD SHRUNK THE AREA DOWN QUITE A BIT TO MAINLY BEING
EXERCISE CAUTION WINDS. ONGOING FORECAST HAD SCEC UP FOR OFFSHORE
WATERS...AND THIS STILL LOOKS ON TARGET. HOWEVER WILL GO AHEAD AND
EXPAND INTO THE NEAR SHORE WATERS AS WELL...GIVEN THAT THE
GRADIENT WILL COME INTO THOSE WATERS ALSO. EXPECT JUST A BRIEF
RUNUP OF WINDS...ON THE ORDER OF SEVERAL HOURS AND NOT DAYS. LOOKS
LIKE CONDITIONS WILL IMPROVE FOR MONDAY AND TUESDAY. LATER IN THE
DAY TUESDAY MAY GET UP TO AROUND 15 KNOTS AS WINDS VEER AHEAD OF A
FRONT DROPPING INTO THE CENTRAL GULF.
&&
.FIRE WEATHER...LOOKS LIKE ONLY LOCK ON RED FLAG CONDITIONS TODAY
WILL BE OVER LEVY COUNTY. WINDS ARE EXPECTED TO BE MARGINAL FOR
VERIFYING A WARNING UP NORTH AND RH VALUES ARE TOO MARGINAL DOWN
IN THE CENTRAL ZONES TO VERIFY. THUS WILL ONLY UPGRADE THE WATCH
TO A WARNING IN LEVY COUNTY. SHOULD RH VALUES DROP FASTER THAN
EXPECTED...MAY NEED TO EXPAND THIS WARNING BACK INTO THE CANCELLED
WATCH AREA...BUT WILL LET DAY SHIFT DECIDE ON THAT.
MONDAY IS MORE OF A LARGE SCALE CONCERN FIRE WEATHER WISE. HAVE
MIN RH VALUES INTO THE LOWER 20S FOR MOST LOCATIONS...WITH
DURATIONS BELOW 35 PERCENT EASILY PASSING 4 HOURS. HAVE HOISTED A
FIRE WEATHER WATCH FOR THAT DAY...AND CONFIDENCE IS LOOKING HIGH
ENOUGH THAT THE DAY SHIFT WILL PROBABLY BE ABLE TO GO WITH A WARNING.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 68 43 66 45 / 10 0 0 0
FMY 73 46 71 46 / 20 0 0 0
GIF 68 42 66 44 / 10 0 0 0
SRQ 68 43 67 42 / 10 0 0 0
BKV 67 31 65 32 / 0 0 0 0
SPG 66 50 66 51 / 10 0 0 0
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH MONDAY AFTERNOON FOR CHARLOTTE-CITRUS-DE SOTO-
HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEE-LEVY-MANATEE-
PASCO-PINELLAS-POLK-SARASOTA-SUMTER.
RED FLAG WARNING FROM NOON TODAY TO 6 PM EST THIS AFTERNOON FOR
LEVY COUNTY.
GULF WATERS...SMALL CRAFT EXERCISE CAUTION UNTIL 4 PM EST THIS
AFTERNOON FOR ALL GULF WATERS.
&&
SHORT TERM...RJS
LONG TERM/AVIATION...MRCHazardous weather outlook, Jan 26, 5:34 AM EST, 21 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 534 AM EST SAT JAN 26 2008 FLZ039-042-043-048>052-055>057-060>062-065-261500- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 534 AM EST SAT JAN 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. LIGHT RAINS ARE LIKELY OVER MOST OF THE NATURE COAST TODAY AS A STALLED FRONTAL BOUNDARY SLOWLY BECOMES ENERGIZED BY LOW PRESSURE IN THE NORTH CENTRAL GULF. IN ADDITION...A FEW SHOWERS MAY DEVELOP FROM THE TAMPA BAY AREA SOUTH. NO ORGANIZED THUNDERSTORMS ARE EXPECTED TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ...WIND AND SEA IMPACT... THE LOW WILL WEAKEN AND MOVE ACROSS THE STATE DURING THE MORNING SUNDAY. WINDS AND SEAS WILL PICK UP JUST AHEAD OF AND BEHIND THE CENTER AS IT MOVES ACROSS OUR CENTRAL WATERS. SMALL CRAFT ADVISORIES MAY BE POSTED DURING THE NEXT 24 HOURS. BY LATE SUNDAY WINDS SHOULD DIMINISH TO SAFER BOATING SPEEDS. ...FIRE WEATHER IMPACT... AFTER THE LOW PASSES ACROSS THE STATE SUNDAY...NORTH WINDS BEHIND THE LOW WILL BRING IN SOME DRIER AIR. RED FLAG CONDITIONS LOOK MARGINAL FOR SUNDAY AFTERNOON UP IN LEVY COUNTY. THE DRIEST AIR IS EXPECTED MONDAY AFTERNOON...WHEN MOST OF THE REGION WILL PROBABLY SEE RED FLAG CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. SHARP
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 27, 3:00 AM EST | Fire Weather Watch | TBW | DeSoto, Hardee, Highlands, Pinellas, Polk, Sumter | 11 hr |
| Jan 27, 1:49 PM EST | Red Flag Warning | TBW | DeSoto, Hardee, Highlands, Pinellas, Polk, Sumter | 28 hr |
Nearby
Red Flag Warnings in Florida, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.